# SDR DALA1030955523

- Difficulty date: November 5, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND EXFOLIATION CORROSION ON STRINGER END FITTING AT BULKHEAD BS 1720 S17R APPROXIMATELY 6 FROM FUSELAGE.  REPAIRED PER SRM 51-40-02 PAGE 7.
